# SDR SWIA200515717

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 6,798 hours, 6,047 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1031
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB CHAN 2 WILL NOT ENGAGE.  REPLACED MOTOR CONTROL UNIT.  OPERATIONAL CHECK GOOD REF CRJ AMM 27-42-05.
